Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 627318, 9 pages
http://dx.doi.org/10.5402/2011/627318
Research Article

Study of Viscoplastic Flows Governed by the Norton-Hoff Operator

1Department of Mathematics, Science College, King Khalid University, P.O. Box 418, Abha 61431, Saudi Arabia
2ACPDE, University of Monastir, Monastir 5019, Tunisia

Received 9 March 2011; Accepted 24 April 2011

Academic Editors: B. Birnir and G. Wang

Copyright © 2011 J. Ferchichi and I. Gaied. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Ferchichi and I. Gaied, “Study of Viscoplastic Flows Governed by the Norton-Hoff Operator,” ISRN Applied Mathematics, vol. 2011, Article ID 627318, 9 pages, 2011. https://doi.org/10.5402/2011/627318.